Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Di Castro - T. Kuusi - G. Palatucci

Nonlocal Harnack inequalities

created by palatucci on 08 Mar 2014
modified on 20 Apr 2015

[BibTeX]

Published Paper

Inserted: 8 mar 2014
Last Updated: 20 apr 2015

Journal: J. Funct. Anal.
Volume: 267
Number: 6
Pages: 1807–1836
Year: 2014
Doi: 10.1016/j.jfa.2014.05.023
Links: http://www.sciencedirect.com/science/article/pii/S0022123614002407#

Abstract:

We state and prove a general Harnack inequality for minimizers of nonlocal, possibly degenerate, integro-differential operators, whose model is the fractional p-Laplacian.

Keywords: fractional Sobolev spaces, quasilinear nonlocal operators, Hölder regularity, Caccioppoli estimates, Harnack inequality


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1